# SDR REXA2014082700871

- Difficulty date: August 27, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,017 hours, 9,447 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER CORE COWL HAS SOME INNER SKIN FIRE SHIELD DAMAGE AT APPROX 5 O'CLOCK POSITION TYPICAL.  REPAIRED IAW EO R54090.
